# SDR SWIA202054728

- Difficulty date: November 11, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS 310.00 TO FS 349.00 AND AFT ATTACHMENT CLIP IS CORRODED LOCATED AT STR 20R.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED INTERCOSTAL FROM FS 310.00 TO FS 349.00 AND AFT ATTACHMENT CLIP AT STR 20R, IAW CRJ 700 SRM AND SKY CARD.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  NO WEIGHT CHANGES AND FORM M-337 IS ATTACHED.
